Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what should i do for my CD4 to go up
Feb 23, 2011

I been HIV for almost 5 years but from 2 years a go my CD4 started going down and is stuck on 211 im getting worried? Since I found out of my status I got sick only once with malaria and that was 3 years ago from then I never been sick or anything I can say is been doing good for me coz I developed some kind of defence in my system I fell strong but what is really worrying me is the cd4.

Response from Dr. Henry

You dont mention whether you are on effective antiretroviral therapy. That is the best way to protect your CD4 counts with most patients (not all) recovering CD4 counts to a significant degree. Perhaps 10-15% of patients do not have a good or very slow CD4 recovery due to a variety of causes (ie age, scarring of lymph nodes, genetifcs, shrunken thymus). If your HIV level is suppressed on treatment you still have a clinical benefit even if CD4 count is stuck at a low level. KH



Previous
Is Tyricten acceptable as a generic for Truvada?
Next
Aids Wasting Weight Loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement